# SDR DALA1115620129

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 71,560 hours, 31,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND EMERGENCY LIGHTS ROWS 14-21 FG OFF.  A WIRE WAS DISCONNECTED AT SEAT 13.  MX RECONNECTED WIRE.  SYS OPS IS NORMAL.
